# SDR SWAA2023051524895

- Difficulty date: April 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2023-237730<[01] TOOL USED: CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27-DEC-23.;[02] TOOL USED SCALE P/N SPX601 S/N 8340225441 DUE DATE 20 JUL 23;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18196127 DUE DATE: 22-JAN-24;[04] TOOL USED: SCALE PN: SPX621 SN: 8340225441 DUE DATE:20-JUL-23;[05] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 24-SEP-23;[06] TOOL USED; MULTIMETER P/N: FLUKE 1587 ; S/N: 18820026 ; DUE DATE: 28-MAR-24.;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.SEE INDIVIDUAL SIGNOFF BELOW.;[08] TASK COMPLETED
